# SDR R7MR707735204

- Difficulty date: June 6, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101600A
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 78805192008
- Part serial: JSA05104245
- Condition: Inoperative
- Location: Wx Radar
- Part time: 9,054 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ANTENNA INOPERATIVE, HEADING ERROR MESSAGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
